# SDR SWAA032096

- Difficulty date: September 19, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 55,422 hours, 48,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CENTER FLOORBEAM CRACKED AT BS 663.75, BL 0.  REPAIRED FLOORBEAM PER SWA EA.
